The Laguerre pseudospectral method for the reflection symmetric Hamiltonians on the real line


Taseli H. , Alici H.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.41, no.4, pp.407-416, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1007/s10910-006-9083-z
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.407-416

Abstract

Hermite-Weber functions provide a natural expansion basis for the numerical treatment of the Schrodinger equation on the whole real line. For the reflection symmetric Hamiltonians, however, it is shown here that the transformation of the problem over the half line and use of a Laguerre basis is computationally much more efficient in a pseudospectral scheme.